Recursion operators of some equations of hydrodynamic type


Creative Commons License

GÜRSES M., ZHELTUKHIN K.

JOURNAL OF MATHEMATICAL PHYSICS, vol.42, no.3, pp.1309-1325, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 3
  • Publication Date: 2001
  • Doi Number: 10.1063/1.1346597
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS
  • Page Numbers: pp.1309-1325

Abstract

We give a general method for constructing recursion operators for some equations of hydrodynamic type, admitting a nonstandard Lax representation. We give several examples for N=2 and N=3 containing the equations of shallow water waves and its generalizations with their first two general symmetries and their recursion operators. We also discuss a reduction of N+1 systems to N systems of some new equations of hydrodynamic type. (C) 2001 American Institute of Physics.